# SDR MALA201108180213

- Difficulty date: August 18, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 10,268 hours, 6,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOORSTRIP BROKEN OFF.  REPLACED FLOORSTRIP, PN PL-900LH00.
